On the moduli of convexity and smoothness

T. Figiel

Studia Mathematica (1976)

  • Volume: 56, Issue: 2, page 121-155
  • ISSN: 0039-3223

How to cite


Figiel, T.. "On the moduli of convexity and smoothness." Studia Mathematica 56.2 (1976): 121-155. <http://eudml.org/doc/218023>.

author = {Figiel, T.},
journal = {Studia Mathematica},
language = {eng},
number = {2},
pages = {121-155},
title = {On the moduli of convexity and smoothness},
url = {http://eudml.org/doc/218023},
volume = {56},
year = {1976},

AU - Figiel, T.
TI - On the moduli of convexity and smoothness
JO - Studia Mathematica
PY - 1976
VL - 56
IS - 2
SP - 121
EP - 155
LA - eng
UR - http://eudml.org/doc/218023
ER -

Citations in EuDML Documents

  1. Dominique Azé, Jean-Paul Penot, Uniformly convex and uniformly smooth convex functions
  2. T. Figiel, Uniformly convex norms in spaces with unconditional basis
  3. S. J. Szarek, Volume estimates and nearly euclidean decompositions for normed spaces
  4. Stanisłlaw Szarek, Nicole Tomczak-Jaegermann, On nearly euclidean decomposition for some classes of Banach spaces
  5. Assaf Naor, Comparison of Metric Spectral Gaps
  6. Manor Mendel, Assaf Naor, Spectral Calculus and Lipschitz Extension for Barycentric Metric Spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.